MathSciNet Relay Station
MathSciNet bibliographic data
MR1305073 (96d:46092) 46L80 (19K56)
Dădărlat, Marius; Loring, Terry A. $K$-homology, asymptotic representations, and unsuspended $E$-theory. J. Funct. Anal. 126 (1994), no. 2, 367–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement